Open Access
2010 On a New Hilbert's Type Inequality
Guangsheng Chen
Afr. Diaspora J. Math. (N.S.) 10(2): 145-152 (2010).


By introducing some parameters and estimating the weight coefficient, we establish a new Hilbert's type inequality with a best constant factor. As applications, the reverse form, some particular results and the equivalent form are considered.


Download Citation

Guangsheng Chen. "On a New Hilbert's Type Inequality." Afr. Diaspora J. Math. (N.S.) 10 (2) 145 - 152, 2010.


Published: 2010
First available in Project Euclid: 29 November 2010

zbMATH: 1242.26025
MathSciNet: MR2774266

Primary: 26D15

Keywords: Hilbert's inequality , Hölder's inequality , weight coefficient

Rights: Copyright © 2010 Mathematical Research Publishers

Vol.10 • No. 2 • 2010
Back to Top